MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect free t4 results for one patient.The following results were provided (expected value = 0.70 - 1.48 ng/dl): free t4 1.50 ng/dl, repeated 1.10 / 1.12 / 1.16 ng/dl.Other results provided: tsh: 1.5784 uiu/ml (expected value = 0.35 - 4.94 iu/ml) free t3 : 3.05 pg/ml (expected value = 1.58-3.91 pg/ml).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results for one patient.The following results were provided (expected value = 0.70 - 1.48 ng/dl): free t4 1.50 ng/dl, repeated 1.10 / 1.12 / 1.16 ng/dl.Other results provided: tsh: 1.5784 uiu/ml (expected value = 0.35 - 4.94 iu/ml) free t3: 3.05 pg/ml (expected value = 1.58-3.91 pg/ml).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Data and information provided by the customer were reviewed and support the complaint issue.Return testing was not completed as returns were not available.Review of tracking and trending data for the architect free t4 assay did identify an increase in complaints.However, an increase in complaint activity was not identified for the reagent lot.Device history review did not identify issues associated with the customer¿s observation.Accuracy testing was completed with a retained kit of the complaint lot.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing as expected.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the architect free t4 reagent was identified.

Brand Name
ARCHITECT FREE T4
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22568211
Report Number3005094123-2025-00366
Device Sequence Number13073385
Product Code CEC
UDI-Device Identifier00380740119799
UDI-Public(01)00380740119799(17)251210(10)72001UD00
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2025
Device Catalogue Number07K65-29
Device Lot Number72001UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6); ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient SexUnknown